MathSciNet Relay Station
MathSciNet bibliographic data
MR731786 (85h:30023) 30C60 (58E15)
Bojarski, B.; Iwaniec, T. Analytical foundations of the theory of quasiconformal mappings in ${\bf R}\sp{n}$. Ann. Acad. Sci. Fenn. Ser. A I Math. 8 (1983), no. 2, 257–324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement